MathSciNet Relay Station
MathSciNet bibliographic data
MR2579482 (2010h:34172) 34K37 (26A33 45J05)
Wei, Jiang The constant variation formulae for singular fractional differential systems with delay. Comput. Math. Appl. 59 (2010), no. 3, 1184–1190.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement